MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408646
Medical Device Problem Codes No Display/Image (1183); Poor Quality Image (1408); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the interventricular coronary artery with no tortuosity or calcification.During use of the dragonfly optis imaging catheter, after entering the anatomy when trying to connect to the ilumin optis system, an artifact image occurred and it was not possible to display an image without an error message that said 'probe not connected'.An attempt was made to reset by disconnecting and reconnecting the catheter and another error message was displayed.A new catheter was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.Returned device analysis identified that there was a tear on the window tube and the window tube was separated from the black sheath but held together by the torque wire.The account was not aware of the damage.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported poor imaging and imaging loss were unable to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported poor imaging and imaging loss appears to be related to operational context.The optical fiber of the catheter was broken, which resulted in the reported poor imaging and imaging loss.The guidewire exit notch of the catheter was observed to be stretched and torn, which is consistent with use (inserted and removed from guidewire) but was determined to be unrelated to the reported poor imaging or imaging loss or the optical fiber break.In this case, it is likely that the use techniques employed caused the optical fiber break.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22023059
Report Number2024168-2025-05085
Device Sequence Number9483574
Product Code DQO
UDI-Device Identifier00183739000654
UDI-Public(01)00183739000654(17)250620(10)9096504
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model NumberC408646
Device Catalogue NumberC408646
Device Lot Number9096504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown